MAUDE Adverse Event Report: SYNTHES GMBH T-PAL SPACER APPLICATOR INNER SHAFT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

SYNTHES GMBH T-PAL SPACER APPLICATOR INNER SHAFT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 03.812.003
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that patient underwent a spinal fusion (l4/5) for treating vertebral canal stenosis on (b)(6) 2022.The surgeon deployed the implant with the help of a hammer.Next, the surgeon tried to detach the applicator inner shaft, however, both tightly stuck together and were not able to be separated.The surgeon prepared a replacement applicator inner shaft and an implant and completed the rest of the procedure without surgical delay.The surgeon later confirmed that he did not appropriately connect the applicator inner shaft in question and the implant.Patient was stable.This report is for a t-pal spacer applicator inner shaft.This is report 1 of 1 for (b)(4).Additional reports are captured under (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
T-PAL SPACER APPLICATOR INNER SHAFT
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13587870
Report Number8030965-2022-01093
Device Sequence Number11727503
Product Code MAX
UDI-Device Identifier07611819414600
UDI-Public(01)07611819414600
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.812.003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
T-PAL PROTI, 10X9X28 MM.
Patient SexUnknown